Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



A note on Kamenev type theorems
for second order matrix differential systems

Authors: Fanwei Meng, Jizhong Wang and Zhaowen Zheng
Journal: Proc. Amer. Math. Soc. 126 (1998), 391-395
MSC (1991): Primary 34C10
MathSciNet review: 1443844
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Some oscillation criteria are given for the second order matrix differential system $Y''+Q(t) Y=0$, where $Y$ and $Q$ are $n\times n$ real continuous matrix functions with $Q(t)$ symmetric, $t\in[t_0,\infty)$. These results improve oscillation criteria recently discovered by Erbe, Kong and Ruan by using a generalized Riccati transformation $V(t)=a(t)\{Y'(t) Y^{-1}(t) +f(t)I\}$, where $I$ is the $n\times n$ identity matrix, $f\in C^1$ is a given function on $[t_0,\infty)$ and $a(t)=\exp\{-2 \int^t f(s)\,ds\}$.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 34C10

Retrieve articles in all journals with MSC (1991): 34C10

Additional Information

Fanwei Meng
Affiliation: Department of Mathematics, Qufu Normal University, Qufu, Shandong, 273165, People’s Republic of China

Jizhong Wang
Affiliation: Department of Mathematics, Linyi Teacher’s College, Linyi, Shandong, 276005, People’s Republic of China

Keywords: Matrix differential system, oscillatory theory, Riccati equation
Received by editor(s): May 25, 1996
Additional Notes: The research is supported by the Natural Science Foundation of Shandong Province, P.R. China
Communicated by: Hal L. Smith
Article copyright: © Copyright 1998 American Mathematical Society